# SDR ASAA0640015

- Difficulty date: January 9, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 45,097 hours, 25,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 0016031326
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FIRST CLASS AC LT, EMERGENCY FLOOR TRACK LIGHT STRIP LOOSE AND PULLING UP.  REMOVED AND REPLACED PHOTOLUMINSCENT STRIP AND CHARGE STRIP IAW AMM.  (K)
